Decompositions of complete graphs into bipartite 2-regular subgraphs

Bryant, Darryn, Burgess, Andrea and Danziger, Peter (2016) Decompositions of complete graphs into bipartite 2-regular subgraphs. Electronic Journal of Combinatorics, 23 2: .

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ679049_OA.pdf Full text - (Open Access) application/pdf 243.17KB 0
Author Bryant, Darryn
Burgess, Andrea
Danziger, Peter
Title Decompositions of complete graphs into bipartite 2-regular subgraphs
Journal name Electronic Journal of Combinatorics   Check publisher's open access policy
ISSN 1077-8926
1097-1440
Publication date 2016-04-01
Year available 2016
Sub-type Article (original research)
Open Access Status File (Publisher version)
Volume 23
Issue 2
Total pages 8
Place of publication Clemson, SC United States
Publisher Electronic Journal of Combinatorics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
HERDC Pre-Audit
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 15 Aug 2017, 00:09:26 EST by System User on behalf of Learning and Research Services (UQ Library)